# SDR 99ZZZX3451

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Engine: Allsn 250C40B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 222025786101
- Condition: Broke
- Location: Compressor
- Part time: 218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER BROKEN OFF AT FLANGE MOUNT.  SUSPECT VIBRATION.
